# SDR AWXA200701112

- Difficulty date: September 17, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 60,357 hours, 41,060 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Failed
- Location: Main Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - 8813229 - MX REPORTED FWD F/A VERTICALLY MOUNTED EMERGENCY FLASHLIGHT NOT CHARGING.  MX REPLACED THE FORWARD F/A FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD.
